EconPapers    
Economics at your fingertips  
 

Kudriasov Type Univalence Criteria for Some Integral Operators

Virgil Pescar and Nicoleta Breaz

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We consider some integral operators defined by analytic functions in the open unit disk and derive new univalence criteria for these operators, using Kudriasov condition for a function to be univalent.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/721932.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/721932.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:721932

DOI: 10.1155/2013/721932

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:721932